You should talk to your doctor about this. According to a Drug Interactions Checker at Drugs.com these two drugs have a 'moderate' effect with each other. This is because both have sedating properties. Here's the warning.
MANAGEMENT: Use of tizanidine with other substances that commonly cause sedation should be approached with caution, particularly in elderly or debilitated patients. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
The Drug Checker also notes that it may not catch all drug interactions and that you should always check with your doctor.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.